Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Colorless blister on the hairline, growing into clusters, enlarged glands in head and throat, fatigue. What is the cause?

hi i have a small ( finger nail size) colorless blister type bump on my hairline in back. it has grown from one little pimple to a small cluster. doesn t hurt or itch. but my glands in head and throat on that side are now both enlarged. i feel ok..a little tired maybe. any ideas? i went to the doctor who said she wasn t sure what it was and gave me augmentin .
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

It seems that you may be having bullous impetigo.

Blood tests may be done to rule out DM,HIV and other internal diseases

Take antibiotics like cefixime and antiinflammatory drugs.

Take serratopeptidase tablets.

Apply antibiotic cream.

Take dettol liquid bath.

Improve immunity by immunobusters.

Have healthy food and proper sleep

I hope you may be improved.

I hope you got my answer.


Dr. Ilyas Patel
Answered: Sun, 6 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor